Hi there. Thank you for your question. I will be helping you out with your queries
With the symptoms that you are mentioning you are most likely experiencing severe anxiety disorder. You will most likely require medications like citalopram 10 mg once daily or escitalopram 10 mg once daily.
I would strongly recommend that you be referred to a psychiatrist for further evaluation of your condition. Almost all your symptoms particularly with the normal lab results indicate that you have anxiety which needs to be treated.
Let me know if you have any further questions.
Rate me for my services when you are done.
Since how long are you on sertraline?
And there is no improvement in symptoms?
Since how long are you having this feeling?
Has this started ever since you were started on sertraline?
I think it may be related to side effects of medication
May have been worsened by the medication.
You will require regular follow up with your doctor on this.
You may require even a change in medication if sertraline does not work eventually.
Yes you should continue regular follow up and most likely you will require a change in medication.
A change because this one is not working as it should.
Nothing serious at all, particularly with all the normal labs that you have had.
You are not dying.
You need to try and relax.
Trust me, you will not die.
Its the state of mind that you are in that makes you think so.
Are you there?
I understand that you are scared but let me assure you that you will not die.
Its your anxiety that is taking the better of you.
Because all your tests are normal
If you were to die you would have definitely had something abnormal in labs
You do not have a tumor in the brain.
The spacey feeling will stop when you are on the right drug.
You will most likely require a change in medication
Just give it a week or two more and see if the medication works.
If it does not work then you will require a change in medication.
Yes I promise
You will not die.
It will get better.
You will have to be patient.
It will be better in due course of time, I am sure.
You need to follow-up regularly.
You will get better hopefully in due course of time.
Its very common
I deal with patients like these day in and day out.
Its a very common symptom.
Trust me, you will be fine.
I understand, trust me you will be fine
You do not have anything serious at all.
Its your mind thats playing games with you, making you think that way.
It may be side effects of medications. It may also be due to your anxiety causing you to be fatigued.
It can come in attacks which are called as panic attacks and it can be constant as well.
You are having severe anxiety which can make you feel this way. Trust me, you are having severe anxiety and nothing else.
You are most welcomeTake careWish you all the best.Please do rate me for my services before you leave by clicking on one of the smilies below. I hope I provided excellent services.Tip/bonus is always appreciated.Good bye :)